# SDR SWAA2023062955767

- Difficulty date: June 4, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS295.5 S-16L WL216.<[01] NO ALLOWABLE LIMITS FOUND; SRM 51-10-02-0G-0 PAR 9.R REPLACEMENT OF THE PART IS APPLICABLE;[02] REMOVED INTERCOSTAL AND DRILLED NEW I.A.W SRM 51-40-05-0G-0;SRM 51-40-02-0G-0 AND BOEING DWG 141A8180 OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] VERIFIED MEASUREMENT TABLE.;[05] INSTALLED NEW INTERCOSTAL BS294-BS304 WL 216 STR 16L I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8180 COMPLETED TASK;[06] VERIFIED CORRECTIVE ACTION 5.
